# SDR AT0100107

- Difficulty date: March 8, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOORPANEL NR 4699 CORRODED.  REPLACED FLOORPANEL SKIN IAW DC9 SRM 53-21 FIG 2D, 51-10-02, 51-10-0351-10-04, 51-20-01, AND 51-30-02.
